# SDR R61A201202190118

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 11,208 hours, 8,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,208 hours, 8,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE FLOORBOARD STRUCTURE (SEAT TRACK) UNDER FLOORBOARD PANEL 226BRF.  MAINTENANCE REMOVED & REPLACED SEAT TRACK P/N 170-03263-001 IAW EMB 175 SRM 51-41-01, 51-41-02, 51-43-01 & 51-43-02.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
